Locally Farkas-Minkowski linear inequality systems
Rubén Puente () and
Virginia Vera de Serio ()
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 1999, vol. 7, issue 1, 103-121
Keywords: semi-infinite linear inequality systems; Farkas-Minkowski systems; locally polyhedral systems; semi-infinite linear programming; 15A39; 90C34 (search for similar items in EconPapers)
Date: 1999
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02564714 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:7:y:1999:i:1:p:103-121
Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm
DOI: 10.1007/BF02564714
Access Statistics for this article
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños
More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().